EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 93(107), pp. 165–172 (2013)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Ajoy Mukharjee

Department of Mathematics, St. Joshep's College, Darjeeling, India

Abstract: We introduce strong separation axioms in bitopological spaces. We also introduce the notion of strong pairwise compactness.

Keywords: strongly pairwise Hausdorff, strongly pairwise regular, strongly pairwise normal, pairwise compact, strongly pairwise compact, step refinement

Classification (MSC2000): 54E55

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 2 Apr 2013. This page was last modified: 8 Apr 2013.

© 2013 Mathematical Institute of the Serbian Academy of Science and Arts
© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition